# SDR V0XD201311150284

- Difficulty date: November 7, 2013
- Submitted: November 15, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 14,887 hours, 9,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE SKIN HAS DENT AFT OF FWD POTABLE WATER SERVICE PANEL BETWEEN FS 364 TO 379 AT STRINGER 20RT.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PARTS, LOWER & UPPER DOUBLERS AND A FILLER, IAW REO 670-53-21-1032, REV B.
